# SDR SWI2024F01149

- Difficulty date: September 21, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON AFT CARGO DOOR SILL. MARKED     (C-CHECK RO 11/6/2024)    REMOVED AFT CARGO DOOR LOWER SILL BETWEEN FS 1000.00 - FS 1050.00 REF CRJ700 SRM 51-42-06-001-001-A01, REF CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-13-001-001-A01.  INSTALLED NEW AFT CARGO DOOR LOWER SILL P/N MM670-35655-003 BETWEEN FS 1000.00 - FS 1050.00 REF CRJ700 SRM 51-42-06-001-001-A01, REF CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-13-001-001-A01 AND DWG MM670-35085 REV L. COMPLIED WITH SKY CARD 51-900-1002-SKY AND MAJOR REPAIR FORM M-337. SEE CONTINUATION CARD FOR DETAILS.
